# SDR 2006UALA00643

- Difficulty date: April 5, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 51,087 hours, 27,309 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED NUMEROUS DENTS IN THE OUTSIDE OF THE AFT CARGO PIT DOOR.   DOOR HAS BEEN RESTORED TO SERVICEABLE CONDITION BY REPLACING DOOR SKIN AT HMV VISIT.  NO FURTHER FINDINGS, O.K. FOR SERVICE.
